# SDR AALA202402020461

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 69,580 hours, 32,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. AFTER TAKE OFF  DURING CLIMBOUT THE FIRST OFFICER REPORTED ACRID SMELL. WE WERE UNABLE TO IDENTIFY SOURCE SMELL OF THE SMELL. THE AIRCRAFT LANDED SAFELY AT DFW FLIGHT CREW REPORTED THAT UPON GATE ARRIVAL SMELL WAS STILL DETECTABLE. MAINTENANCE READ THRU FORM 8533-A FOR SOF EVENT, ACCOMPLISHED BLACK LIGHT INSPECTION ON APU WITH NO OIL IN DOOR OR INTAKE OF APU, PERFORMED HIGH POWER RUNS OF BOTH ENGINES TO SIMULATE EVENT NO ODOR NOTED AT THIS TIME. MAINTENANCE WAS UNABLE DETERMINE A SPECIFIC PART THAT WOULD HAVE CAUSED THE REPORTED ODOR.
